Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Severe acidity problem. Taking Digene. Any side effects to the kidney? - Online Doctor Chats

Date : 31-May-2013
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2347 Questions
Doctor:Dr XXXXXXX here
Doctor:How can I help you?
User:Hi I amxxxxxx calling from XXXXXX..Gm Sir....
Doctor:Very good morning.
User:I am having acidity problem from yesterday...unbearable...
Doctor:Proceed with your query
User:So i have taken Digen now....
Doctor:Has it helped?
User:Wil taking Digene have effect on Kidney....
User:My wife is worried that having Gellucil and Digene effects Kidney
User:Yes Just taken nw....It wil reduce...yest also i took Once i take it reduces
User:But if i have anything oily or spicy this starts
Doctor:No, digene is not known to produce kidney effects.
Doctor:Infact all antacids are locally acting agents with no or minimal side effects.
Doctor:However it might reduce absorption of some medications.
Doctor:so if you are on any regular medications, you need to verify if digene has any interactions with those medications.
Doctor:It is safe and causes minimal side effects systemically.
User:No sir i am on no medications,but nowadys if i have even nt that spicy chutney i m getting this....
Doctor:Gastritis and hyper acidity problem is a life style associated medical condition.
User:However thanx for letting me know...Whenever burning sensation happens i can have this rite...This acidity problems arent frequent but in a month once for sure
Doctor:In the sense this is a condition which is grossly influenced by your life style, your sleep, your diet and so on.
Doctor:It can be kept under control only if you have a regular diet, good and proper sleep, restrict caffeine intake and avoid smoking / alcohol (if any).
Doctor:Apart from these there is sometime an associated gastric infection
Doctor:by a bacteria called H.pylori
Doctor:Only an endoscopy/biopsy can confirm if you have one such infection.
Doctor:This infection can predispose you to develop recurrent acidity problem.
User:Oh Ok Thanks alot...May b i wil have this done.....
Doctor:So I suggest you to try the medications and be strict with your diet and sleep for next 2-3 months
User:Now it has reduced...also...
Doctor:I expect the symptoms to reduce and stop recurring with this.
User:Oh sure sir thanx alot
User:Have a nice day ahead
Doctor:Get the procedure done or you might ask your doctor
User:Ok THanx....
Doctor:Do you have any other query?
User:No Sir thats it for nw thanx alot
Doctor:Thanks for consulting me.
Doctor:Have a nice day!
Doctor:Bye for now
Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor